Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 163, NWS Atlanta, GA

June 24, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2018, 9:23 PM EDT for 4 counties in Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 9:23 PM EDT (01:23 UTC)
Expired
Jun 24, 2018, 10:00 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Glascock County, GA, Hancock County, GA, Warren County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:45 PM EDTTSTM WND DMG2 Wnw Beall Springs, GATWO TREES DOWN ALONG LONG CREEK RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WUUS52 KFFC 250123
SVRFFC
GAC125-141-301-303-250200-
/O.NEW.KFFC.SV.W.0163.180625T0123Z-180625T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
923 PM EDT SUN JUN 24 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Warren County in east central Georgia...
  Eastern Hancock County in east central Georgia...
  Glascock County in east central Georgia...
  North central Washington County in east central Georgia...

* Until 1000 PM EDT.

* At 923 PM EDT, severe thunderstorms were located along a line
  extending from near Culverton to near Reese, moving southeast at 10
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Warrenton, Gibson, Mitchell, Edge Hill, Edgehill, Springfield,
  Hamburg State Park, Shoals, Jewell, Beall Springs, Mayfield,
  Agricola, Reese, Bastonville and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3317 8258 3316 8257 3312 8258 3312 8266
      3310 8264 3309 8264 3311 8288 3325 8294
      3343 8300 3339 8257 3338 8254 3335 8255
      3336 8253 3334 8250 3334 8245 3331 8239
TIME...MOT...LOC 0123Z 311DEG 10KT 3335 8289 3332 8261 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
256 
WWUS52 KFFC 250148
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
948 PM EDT SUN JUN 24 2018

GAC141-303-250158-
/O.CAN.KFFC.SV.W.0163.000000T0000Z-180625T0200Z/
Hancock GA-Washington GA-
948 PM EDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK AND NORTH
CENTRAL WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3317 8258 3312 8258 3313 8266 3318 8274
      3322 8274 3325 8275 3327 8278 3331 8278
      3332 8280 3336 8280 3337 8282 3341 8283
      3339 8257 3338 8254 3335 8255 3336 8254
      3334 8251 3334 8245 3331 8239
TIME...MOT...LOC 0148Z 316DEG 14KT 3326 8274 3329 8263 

$$

GAC125-301-250200-
/O.CON.KFFC.SV.W.0163.000000T0000Z-180625T0200Z/
Warren GA-Glascock GA-
948 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN WARREN AND GLASCOCK COUNTIES...

At 948 PM EDT, severe thunderstorms were located along a line
extending from Shoals to near Gibson, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gibson, Mitchell, Edge Hill, Edgehill, Shoals, Agricola, Jewell,
Beall Springs, Reese, Mayfield and Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3317 8258 3312 8258 3313 8266 3318 8274
      3322 8274 3325 8275 3327 8278 3331 8278
      3332 8280 3336 8280 3337 8282 3341 8283
      3339 8257 3338 8254 3335 8255 3336 8254
      3334 8251 3334 8245 3331 8239
TIME...MOT...LOC 0148Z 316DEG 14KT 3326 8274 3329 8263 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:34 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 24, 7:34 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
734 PM EDT Sun Jun 24 2018

.UPDATE...
Evening showers and thunderstorms continue mainly across the
northern 1/4 of the CWFA. Lots of energy to work on and lapse
rates are marginally steep. Do think storms should diminish in
coverage and intensity once the sun sets. However, isolated
activity may linger through midnight. Have updated the pops a
couple of times already this afternoon, and upped the pops in the
far NE corner to likely for a short while. Temps/sky look good for
now.

&&

.PREV DISCUSSION... /Issued 346 PM EDT Sun Jun 24 2018/

SHORT TERM /Tonight through Monday Night/...

A very unstable air mass dominates the forecast area this
afternoon...however a weak inversion seems to be hindering
thunderstorm development except across the far north. Think slight
chance pops should be okay for this evening except chance pops for
the northern third. Most of the dynamics remain over far north GA as
a weak impulse travels through middle TN. Thunderstorms should
diminish overnight but have kept some low pops for the far north all
night. The ridge builds in a bit more on Monday but it looks like
another short wave may cross the TN and OH Valley tomorrow. With any
left over boundaries and an unstable air mass during the
afternoon...think low chance pops area wide will work for Monday .
afternoon and evening.

The current Heat Advisory will be left as is. Monday looks
borderline with heat index values ranging from 100 to 104 over the
central zones...with only isolated values of 105. So for now...no
advisory for Monday but the next shifts will need to take another
look.

41

LONG TERM /Tuesday through Sunday/...

Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Long term portion begins with continued subdued pops across the
area as mid level 590 DM high across the area remains the main
feature keeping pops at a minimum. Looking at low end chance pops
for Tue afternoon but things will begin to change into Wed. A
shortwave trough moving through the Ohio Valley will suppress high
to the southwest and allow for some energy to move across
northern sections of the forecast area at time of peak heating
Wed afternoon. Plenty of moisture to work with as we see
precipitable water at an inch and a half to an inch and three
quarters. Throw in a cold pool aloft associated with
aforementioned shortwave and we should have no problem seeing
likely pops across the northern tier.

For the remainder of the long term period, mid level high will
try to work its way back into the area but will not be nearly as
firmly entrenched. On the southern periphery of this feature,
moisture from the tropics will advect in and despite a lack of any
large scale forcing, should see increased pops through the end of
the week, especially for the southern tier. Could certainly make
a case for likely pops for a few of the days toward the end of the
period but for now have capped at 50 percent. Seasonal to
slightly warmer than normal temps will be replaced by below normal
values by Sun with increased clouds and rain chances.

Deese

&&

.AVIATION...
00Z Update...
Isolated/scattered shra/tsra should begin diminishing in coverage
and intensity with the setting of the sun. Winds will remain on
the west side through the period, with speeds generally 10kt or
less. Pops too low to mention at this time.

//ATL Confidence...00Z Update...
High confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  73  91 /  30  30  30  50
Atlanta         75  92  75  92 /  30  30  20  30
Blairsville     68  85  66  86 /  30  30  30  50
Cartersville    72  91  72  91 /  30  30  20  30
Columbus        76  94  76  93 /  20  30  10  30
Gainesville     73  90  73  89 /  30  30  30  50
Macon           75  95  75  94 /  20  30  20  40
Rome            73  91  72  92 /  30  30  20  30
Peachtree City  73  93  74  92 /  20  30  10  30
Vidalia         77  95  76  93 /  20  40  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Emanuel...Glascock...Jefferson...Johnson...Laurens...
Montgomery...Telfair...Toombs...Treutlen...Warren...Washington...
Wheeler.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Jun 24, 8:00 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
800 PM EDT Sun Jun 24 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
800 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Isolated to scattered thunderstorms are expected across north and
central Georgia this evening. Isolated storms will be strong to
severe, with the main hazards damaging winds, frequent lightning,
and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

High temperatures combined with high humidities on Monday could
result in high heat index values in the afternoon. There is a
chance of thunderstorms everyday for the next week, mainly during
the afternoon and evening hours. A few storms could be strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 24, 7:45 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT SUN JUN 24 2018

GAZ046-048>050-057>060-250030-
Butts GA-Morgan GA-Putnam GA-Rockdale GA-Jasper GA-Greene GA-
Newton GA-Henry GA-
745 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...NORTHERN
PUTNAM...SOUTHERN ROCKDALE...JASPER...SOUTHWESTERN GREENE...SOUTHERN
NEWTON AND HENRY COUNTIES UNTIL 830 PM EDT...

At 744 PM EDT...a line of strong thunderstorms was along a line
extending from Kelleytown to near Rocky Plains to Swords...and moving
south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Eatonton, Jackson, Madison, Monticello, Locust Grove,
Newborn, Mansfield, Jenkinsburg, Shady Dale, Buckhead, Phoenix,
Reynolds Plantation, Liberty, Stewart, Blacksville, Ola, Turtle Cove,
Worthville and Greshamville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8316 3335 8316 3327 8385 3337 8418
      3357 8417 3355 8395 3366 8330 3341 8309
TIME...MOT...LOC 2344Z 343DEG 8KT 3353 8408 3347 8394 3356 8332

WIND...40MPH
Local storm report, Jun 24, 7:51 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     BLUE RIDGE              34.87N  84.32W
06/24/2018                   FANNIN             GA   911 CALL CENTER

            POWER LINES REPORTED DOWN ON E MAIN ST NEAR THE
            INTERSECTION OF MESSER ST.

&&

EVENT NUMBER FFC1800423

KING
Special weather statement, Jun 24, 7:57 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 PM EDT SUN JUN 24 2018

GAZ051-062-250030-
Taliaferro GA-Warren GA-
757 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WARREN COUNTIES
UNTIL 830 PM EDT...

At 757 PM EDT...a strong thunderstorm was over Barnett, or 8 miles
southeast of Crawfordville...moving south at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Warrenton, Crawfordville, Norwood, Sharon, Camak, Cadley, Jewell,
Beall Springs, Mayfield, Barnett, Reese, Raytown, Alexander Stephens
Park, Sandy Cross and Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3325 8275 3326 8276 3333 8280 3336 8280
      3337 8282 3340 8283 3343 8282 3343 8285
      3361 8293 3364 8282 3363 8277 3361 8275
      3361 8269 3339 8255 3335 8255 3335 8252
TIME...MOT...LOC 2357Z 342DEG 17KT 3346 8280

WIND...40MPH
Special weather statement, Jun 24, 8:32 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT SUN JUN 24 2018

GAZ051-061-062-075-250115-
Taliaferro GA-Hancock GA-Glascock GA-Warren GA-
832 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
NORTHEASTERN HANCOCK...NORTHWESTERN GLASCOCK AND WESTERN WARREN
COUNTIES UNTIL 915 PM EDT...

At 831 PM EDT...a strong thunderstorm was near Mayfield, or near
Warrenton...moving south at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Warrenton, Norwood, Barnett, Shoals, Jewell, Beall Springs and
Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3349 8288 3354 8269 3330 8261 3322 8284
TIME...MOT...LOC 0031Z 346DEG 11KT 3342 8277

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 24, 8:42 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT SUN JUN 24 2018

GAZ038-039-250115-
Wilkes GA-Oglethorpe GA-
842 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKES AND
OGLETHORPE COUNTIES UNTIL 915 PM EDT...

At 842 PM EDT...a strong thunderstorm was near Vesta, or 7 miles east
of Lexington...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Rayle, Newtown, Vesta and Celeste.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3365 8290 3373 8295 3373 8296 3388 8306
      3397 8293 3371 8269
TIME...MOT...LOC 0042Z 316DEG 16KT 3389 8299

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 24, 9:13 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EDT SUN JUN 24 2018

GAZ061-062-074>076-250200-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
913 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHERN
WASHINGTON...EASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN COUNTIES
UNTIL 1000 PM EDT...

At 912 PM EDT...a line of strong thunderstorms was along a line
extending from near Springfield to Beall Springs to 6 miles east of
Bastonville...and moving south at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Sparta, Gibson, Wrens, Stapleton, Avera, Mitchell, Edge Hill,
Edgehill, Springfield, Hamburg State Park, Shoals, Jewell, Beall
Springs, Mayfield, Matthews, Agricola, Reese, Stellaville,
Bastonville and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3317 8226 3310 8264 3313 8298 3345 8298
      3345 8296 3337 8271 3337 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3333 8242
      3331 8240 3331 8234 3327 8229 3327 8226
      3323 8223
TIME...MOT...LOC 0112Z 350DEG 12KT 3338 8291 3332 8271 3331 8242

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:08 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam37 min
Jun 24, 8:32 PM EDTSpecial Weather StatementFFCWarren43 min
Jun 24, 8:42 PM EDTSpecial Weather StatementFFCWilkes33 min
Jun 24, 8:48 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes42 min
Jun 24, 9:10 PM EDTSevere Thunderstorm WarningFFCTaliaferro35 min
Jun 24, 9:13 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 24, 9:46 PM EDTSpecial Weather StatementFFCTaliaferro, Warren44 min
Jun 24, 9:58 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 25, 4:26 AM EDTHeat AdvisoryFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more16 hr
Jun 25, 1:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jun 25, 1:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 25, 1:44 PM EDTSpecial Weather StatementFFCFulton31 min
Jun 25, 2:12 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
Jun 25, 2:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 25, 2:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 25, 2:24 PM EDTSpecial Weather StatementFFCFloyd36 min
Jun 25, 2:26 PM EDTSpecial Weather StatementFFCMurray34 min
Jun 25, 2:28 PM EDTSpecial Weather StatementFFCSpalding32 min
Jun 25, 2:30 PM EDTSevere Thunderstorm WarningFFCMurray26 min
Jun 25, 2:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 25, 2:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 25, 2:45 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 25, 2:48 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 25, 2:49 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 25, 2:58 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 25, 2:59 PM EDTSpecial Weather StatementFFCNewton31 min
Jun 25, 3:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jun 25, 3:16 PM EDTSpecial Weather StatementFFCPike, Spalding29 min
Jun 25, 3:20 PM EDTSpecial Weather StatementFFCGordon25 min
Jun 25, 3:21 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 25, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton25 min
Jun 25, 3:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 25, 3:35 PM EDTSpecial Weather StatementFFCLamar25 min
Jun 25, 3:40 PM EDTSpecial Weather StatementFFCJasper35 min
Jun 25, 3:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 25, 3:44 PM EDTSpecial Weather StatementFFCPickens31 min
Jun 25, 3:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 25, 3:55 PM EDTSpecial Weather StatementFFCWhitfield35 min
Jun 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Newton16 min
Jun 25, 3:59 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield31 min
Jun 25, 4:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee30 min
Jun 25, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson42 min
Jun 25, 4:07 PM EDTSpecial Weather StatementFFCDawson23 min
Jun 25, 4:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 25, 4:21 PM EDTSpecial Weather StatementFFCStewart39 min
Jun 25, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCCobb, Forsyth33 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCHall, White29 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe29 min
Jun 25, 4:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 25, 4:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jun 25, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas35 min
Jun 25, 4:53 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Gwinnett37 min
Jun 25, 4:54 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Jun 25, 5:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford30 min
Jun 25, 5:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta31 min
Jun 25, 5:19 PM EDTSpecial Weather StatementFFCMacon41 min
Jun 25, 5:23 PM EDTSpecial Weather StatementFFCWebster37 min
Jun 25, 5:29 PM EDTSpecial Weather StatementFFCJones31 min
Jun 25, 5:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton31 min
Jun 25, 5:34 PM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more41 min
Jun 25, 5:40 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison50 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry40 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCMacon, Schley48 min
Jun 25, 6:01 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 25, 6:14 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes31 min
Jun 25, 6:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 25, 6:34 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCHarris40 min
Jun 25, 6:41 PM EDTSpecial Weather StatementFFCMacon49 min
Jun 25, 6:45 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 25, 6:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 25, 6:48 PM EDTSpecial Weather StatementFFCToombs27 min
Jun 25, 6:54 PM EDTSpecial Weather StatementFFCPike, Upson51 min
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 25, 7:01 PM EDTSevere Thunderstorm WarningFFCDodge29 min
Jun 25, 7:09 PM EDTSevere Thunderstorm WarningFFCCrisp36 min
Jun 25, 7:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 25, 7:22 PM EDTSevere Thunderstorm WarningFFCLaurens38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.